# SDR SWAA011367

- Difficulty date: May 7, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 57,394 hours, 61,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STR TIE CLIPS  CRACKED AT BS 706, STR 11R & BS 784, STR 13L.  REMOVED AND REPLACED STR TIE CLIPS PER SRM.
